On the inverse problem of magnetic prospecting
Doklady Akademii Nauk, Tome 186 (1969) no. 6, pp. 1315-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_6_a20,
author = {V. A. Filatov},
title = {On the inverse problem of magnetic prospecting},
journal = {Doklady Akademii Nauk},
pages = {1315--1317},
year = {1969},
volume = {186},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a20/}
}
V. A. Filatov. On the inverse problem of magnetic prospecting. Doklady Akademii Nauk, Tome 186 (1969) no. 6, pp. 1315-1317. http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a20/